Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Convergence of second-order schemes for isentropic gas dynamics

Authors: Gui Qiang Chen and Jian-Guo Liu
Journal: Math. Comp. 61 (1993), 607-627
MSC: Primary 65M12; Secondary 65M06, 76L05, 76M20, 76N15
MathSciNet review: 1185239
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Convergence of a second-order shock-capturing scheme for the system of isentropic gas dynamics with $ {L^\infty }$ initial data is established by analyzing the entropy dissipation measures. This scheme is modified from the classical MUSCL scheme to treat the vacuum problem in gas fluids and to capture local entropy near shock waves. Convergence of this scheme for the piston problem is also discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M12, 65M06, 76L05, 76M20, 76N15

Retrieve articles in all journals with MSC: 65M12, 65M06, 76L05, 76M20, 76N15

Additional Information

PII: S 0025-5718(1993)1185239-7
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia